Athlete's foot is reported only by a few people who take Metronidazole. We study 12,808 people who have side effects while taking Metronidazole from FDA and social media. Among them, 1 have Athlete's foot. Find out below who they are, when they have Athlete's foot and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Metronidazole has active ingredients of metronidazole. It is often used in infection. (latest outcomes from Metronidazole 13,581 users)
Athlete's foot (a fungal infection affecting the skin between the toes) has been reported by people with blister, breathing difficulty, von gierke disease, skin exfoliation, itching (latest reports from 1,305 Athlete's foot patients).
On Jul, 20, 2016
12,808 people reported to have side effects when taking Metronidazole.
Among them, 1 person (0.01%) has Athlete's Foot
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi, I'm so glad I found this group online. This actually happened to me almost 5 yrs ago, and I thought it was the mineral foundation I had switched to. I had never had any problems with my skin, but at the same time looking back now, I was also taking Metronidazole for a tooth infection. It's crazy, because now, I am having the the same thing happen. I switched foundations. By accident, I did not know that the foundation I switched to had minerals inbit. So immediately, I blamed the huge breakout on it! So, I strated thinking, what else could it be. And I really think it has to be the medication. I have only been on it twice in my life and two same reactions. Acne, some of these which are deep within the surface are trigger from within my body. I take great care of my skin. It's just so good to finally figure out what in the world was happening. I just always knew I had never been allergic to anything I had ever put on my face topically.
I have tinea pedis/athletes foot. I've had it for 2 weeks.. I barely took care of it. My feet were itchy & oozed liquid cus the blister. I was also wearing these running shoes i bought from the thrift store and i realize ever since i started using the shoes my athletes foot popped up. And I shouldn't have worn them after that... but I did... for work and started feeling the tingling in my foot which I thought maybe it's my sweat. I took care of it with apple cider by soaking my foot for 15 minutes. Which I thought took care of it when it started looking "better". Days later Skin was still cracking, but I was picking at my foot.. Without gloves...peeling off my skin til I couldn't peel anymore. It bothered me a lot looking at it. Then i washed my feet again in warm water. And washed my hands with WATER ONLY. After drying up my feet and hands. I started feeling An ON & OFF tingling through my hands and feet. It's been almost a week now with the tingling. It's on and off. I stand up out of my chair and i feel it in y hands & feet for 3-5 seconds. They don't bother me. BUT THEY DID THE FIRST DAY. It just feels like a fast shock wave of tingling and prickly sensation. Sometimes when I cough I would feel. Or when I lift weights at the gym I feel it in my hands. I guess that's all I can explain for now. Hope you can help!
Hi, I'm so glad I found this group online. This actually happened to me almost 5 yrs ago, and I thought it was the mineral foundation I had switched to. I had never had any problems with my skin, but at the same time looking back now, I was also taking Metronidazole for a tooth infection. ...
Am yehula demis and student of jimma university by profession of bsc clinical nursing from Ethiopia .and I'm user of pheynoyin and metrendazole and iwant to know what is interaction between thus drug's?
Hello, A year and a half I took generic antibiotics for sinus infections (20 days with Amoxicillin) and developed into Colitis. They found H. Pylori infection and treated me with more antibiotics (Amoxicillin + Metronidazole + Prilosec). Since then, I'm not the same ... lost 20 lbs, and ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.